# SDR JJBA20170913022

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 31,063 hours, 19,088 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE ON EICAS RECEIVED DURING CLIMBOUT.  PERFORMED HIGH POWER RUNS.  NO SMOKE OR ODORS. NO SMOKE IN LAVATORY WITH BLEED ON BR OFF.  ALL CHECKED GOOD.  R & R THE LAVATORY SMOKE DETECTOR. OPS CHECKED GOOD. NO DEFECTS NOTED.
